# SDR USAA2013060700007

- Difficulty date: June 6, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 16,733 hours, 6,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 77943573
- Part serial: 044275
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAULT DURING EMERGENCY EXIT LIGHT TEST.  R & R ESPU IAW MM 33-51-38-401.  A BAD FUSE DETERMINTED TO BE ROOT CAUSE OF FAILURE.
